# SDR IPXA2021101675006

- Difficulty date: September 3, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 30,912 hours, 18,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK12** SUPPLEMENTAL SDR **AFT CARGO TRANSITION PANEL LOCATED BETWEEN STA. 1529.0 AND 1640.0 HAS CORROSION. REPAIR IAW SRM. REPAIR IAW SRM 51-40-02-0G.
